# SDR AALA20110905DFW01

- Difficulty date: September 5, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 35,595 hours, 16,610 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED RIGHT ENGINE GENERATOR FAILED AND UNABLE TO START AUXILIARY POWER UNIT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
